# SDR SIMA201910083005

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,761 hours, 33,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213605
- Condition: Cracked
- Location: Fr 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM OUTBD SUPPORT IS CRACKED AT PREVIOUS REPAIR AT FR 47-C/A-REMOVED AND REPLACED L/H OMEGA OUTBD SUPPORT AT FR 47 IAW EMB 145 SRM 53-23-02 AND SRM 51-40-02
